# SDR FDEA201308201975

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 739 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LOBE WEB SUPPORT ANGLE GOUGED BS 739, S13R.
